# SDR AALA202210252829

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 24,472 hours, 11,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30664515
- Part serial: M10871
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 18,065 hours, 7,608 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR IS VERY DIFFICULT TO GET GUST LOCK TO ENGAGE. MAINTENANCE FOUND THE SLIDE COVER WAS HITTING THE FUSELAGE AND THE DOOR HARD TO LOCK AND UNLOCK  DUE TO THE SLIDE BEING DEFECTIVE. MAINTENANCE REPLACED THE L1 DOOR SLIDE PER TASK CARD 26L00025011.
